Vol. 4, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
About maximal partial 2-spreads in $\mathrm{PG}(3m-1,q)$

Szabolcs L. Fancsali and Péter Sziklai

Vol. 4 (2006), No. 1, 89–102
DOI: 10.2140/iig.2006.4.89
Abstract

In this article we construct maximal partial 2-spreads in PG(8,q) of deficiency δ = (k 1) q2, where k q2 + q + 1 and δ = k q2 + l (q2 1) + 1, where k + l q2 and δ = (k + 1) q2 + l (q2 1) + m (q2 2) + 1, where k + l + m q2. Using these results, we also construct maximal partial 2-spreads in PG(3m 1,q) of various deficiencies for m 4.

Keywords
spread, projective space
Mathematical Subject Classification 2000
Primary: 51E23
Milestones
Received: 21 December 2005
Accepted: 5 March 2007
Authors
Szabolcs L. Fancsali
Péter Sziklai